# SDR DHL9672158C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND S-4R TIE BRACKET CRACKED STA 1010.  REMOVED AND REPLACED BRACKET PER SRM 51-10-1, 2.5 BY 1 BY 2.5 BY 3.
